# SDR ERAA078463

- Difficulty date: April 4, 2002
- Submitted: April 22, 2002
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3B
- System (JASC): 7921 · Engine Oil Cooler
- Part: Blower
- Part number: 209062502101
- Part serial: 5100756
- Condition: Worn
- Location: Oil Cooler
- Part time: 11,234 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL COOLER BLOWER DUE 1500 HR OVERHAUL.  WORN INBOARD BUSHING IN CASING ASSY.  CRACKED IMPELLER. ACTION TAKEN:  C/W PRELIMINARY INSPECTION.  NO DEFECTS NOTED.  DISASSEMBLED OIL COOLER, CLEANED, STRIPPED PAINT & PRIMER &  VISUALLY INSPECT ALL PARTS.  FOUND MECHANICAL DAMAGE ON BEARING BUSHING OF CASING ASSY AND SENT TO H&S TOOL FOR REPAIR. CLEANED UP LIGHT CORROSION ON REMAINING PARTS. C/W NDT INSP & FOUND CRACK ON IMPELLAR, PARTS FOUND TO BE IN SERVICEABLE CONDITION.  INSTALLED 1EACH NEW BRG IN CASING ASS6Y, 1 EACH NEW BEARING ON SHAFT.  PRIMED PARTS & REASSEMBLED OIL COOLER WITH ALL NEW HARDWARE, NEW DECAL & NEW SHAFT O RING. O/H OIL COOLER IAW BHT 412 CR&O9CHAP 79 & BHT-ALL-SPM CHAP 2 .
